Sharp transition for single polarons in the one-dimensional Su-Schrieffer-Heeger model

TitleSharp transition for single polarons in the one-dimensional Su-Schrieffer-Heeger model
Publication TypeJournal Article
Year of Publication2010
AuthorsMarchand, DJJ, G. De Filippis, V. Cataudella, M. Berciu, N. Nagaosa, NV Prokof’ev, AS Mishchenko, and P. C. E. Stamp
JournalPhysical Review Letters
Volume105
Pagination266605
Website development by Checkmark Media. Designed by Armada.

a place of mind, The University of British Columbia

Faculty of Science
Department of Physics and Astronomy
6224 Agricultural Road
Vancouver, BC V6T 1Z1
Tel 604.822.3853
Fax 604.822.5324

Emergency Procedures | Accessibility | Contact UBC | © Copyright The University of British Columbia